# SDR SWAA108002

- Difficulty date: December 19, 2010
- Submitted: December 30, 2010
- Operation: Air carrier
- Aircraft: N682SW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23496
- Aircraft time: 78,111 hours, 58,616 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Part number: 6573735
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 26Y CHECK, FOUND NR 3 SPOILER DELAMINATED.  REMOVED AND REPLACED SPOILER PER MM.
